Jump to content
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    


  • Content count

  • Joined

  • Last visited

  • Days Won


otolorin last won the day on December 14 2017

otolorin had the most liked content!

Community Reputation

35 Excellent

1 Follower

About otolorin

  • Rank
    Advanced Member

Recent Profile Visitors

1,122 profile views
  1. Are these laws being enforced effectively?If they are,there would be decrease in the numbers of people being diagnosed with idiopathic diseases every year.Only God can save us.
  2. You are welcome Beau's Mom, we are what we put in our mouth,they say,but I am surprise that it took this long before they carry out tests on the safety of drinking bottled water.What is the FDA doing?We are so exposed to all kinds of health hazards.
  3. Please read the link that follows: http://www.bbc.com/news/science-environment-43388870 I was wondering if the chemical in plastic-VINYL CHLORIDE might have contributed to triggering PD in people that drink a lot of bottled water.Since it is an idiopathic disease.An accumulation of microplastics in the body may be hazardous to the central nervous system.
  4. Akathesia, is this present in your off?

    Thanks again Sherrie,it is more obvious during my "on"when standing.And during my "off" after fast walking or jogging exercise.
  5. Akathesia, is this present in your off?

    Thanks Sherrie,if the swaying is a precursor to dyskinesia,I bet this is most dreaded side effect of C/L and would also bring it up during my next MDS visit.To anyone who is treating dyskinesia,or has prevented it,what is the solution?Please provide your insight.
  6. Johnny, commanding your muscles to move one step at a time,is a good fighting spirit.I think all PWP at early stages has to continue to fight this disease and don;t give up.Keep fighting!
  7. Akathesia, is this present in your off?

    Is the swaying at stance called Akathesia?If so I think I do experience this a lot after fast walking exercise or jogging and stopping.I have always been thinking that sinemet was worsening my balance problems.I have posted this on ask the Doctor's forum to see if Dr Okun has an insight as to the solution to this problem.I hope someone can help.

    Thanks Kaypeech, I already use an elliptical for exercises.I was wondering if anybody using C/L do experience worse balance problems now, compared to before starting to use the edication.
  9. Tremor when nervous?

    It is better not to think about it,because that is when it really gives you more anxiety.So try to be as calm as possible and avoid stressful situations.
  10. Questions for next Neuro visit

    Some of your symptoms relates to PD,better still ask the doctor.Take care.
  11. Doctor says symptoms 'consistent with' PD

    Hi, you are welcome.Keep exercising according to LAD, You are not defined by PD.Hope for a cure,they say is on the horizon. LOl.

    Thanks Hiker, can you share your experience if any, concerning,the effect of Sinemet on balance?
  13. Hi members, I need your support on this particular topic,if you have been on Levodopa for up to a year or more.Did you have balance problems as one of your symptoms before you started medication,especially Levodopa?If so,do you think,it made your balance worse?I have read various studies and article online that says,it does not improve balance,So from your experience with this drug,could you share?Also how do you manage this problem?I do daily aerobic and anaerobic exercises.But aerobic exercises like running and fast walking increases the tendency to fall,after stopping the exercises,I mean when stationary.So please help with your opinions.Below is a link related to this problem. https://www.apdm.com/levodopa-is-a-double-edged-sword-for-balance-and-gait-in-people-with-parkinsons-disease/ Thank you for your kind response.
  14. Dear Doc, Kindly provide your insight to this problem of postural instability,which as been bothersome lately.I am currently only on sinemet 25/100mg,half tablet, x 3/day.I have had short success with Azilect,Ropinirole was intolerable,and sinemet has been good for 7 months,with a schedule of one tablet,every 5hrs,until last December,when my MDS suggested that I should change my dose/schedule to half tab every 4hrs and then increase dose,with decreased interval,if there is no positive response.But so far,I have been having unexpected off periods,despite following the new schedule.And during this off periods,I seem to experience more balance problems,especially festination.The postural instability tend to also increase,after a jogging exercise,while standing at rest,or after fast walking for like half a mile.I also noticed that before I started medication,the postural instability was mild and occasional,but now it is becoming more frequent.I am roughly 2yrs post PD diagnosis,with no resting tremor,but occasional ambulatory tremor in the LT side.I also have all other typical non motor and motor syptoms.I currently do daily exercises.So my questions are; !)Could it be that the medication induced dystonia is the cause of worsening of postural inbalance,or disease progression? 2)Could the medication timing management help with improving the balance problem,or adding another medication" 3)Can I infer anything in the folloiwing study to justify my suspicion?Please see this link below. https://academic.oup.com/brain/article/125/9/2100/268484 Thank you for your time .May God almighty reward your efforts sir.
  15. FDA Approves Osmolex ER

    Dear Pharmacist, I want to thank you again for your usual support on this forum,but why can't the big pharmas manufacture PD drugs with less scary side effects.It is high time researchers come up with drugs that has minimal side effects.If only this could be attained,life would be much easier for pwp.